# SDR IPXA11564904

- Difficulty date: February 17, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 27,321 hours, 18,908 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Bs 1540-1600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN CARGO DECK FLOORBOARD BS 1540-1600, RBL 45-61, SIDE EDGES ARE DELAMINATED AND PUNCTURED AT OTBD MIDEDGE AREA.  R & R FLOORBOARD IAW EO B757-5100-33281-C, SRM 53-00-50-1A1, B757-5320-9692-G.
